An explicite description of harmonic measure.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 287-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__205_3_174174,
author = {Ursula Hamenst\"adt},
title = {An explicite description of harmonic measure.},
journal = {Mathematische Zeitschrift},
pages = {287--300},
year = {1990},
volume = {205},
number = {3},
zbl = {0687.53040},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174174/}
}
Ursula Hamenstädt. An explicite description of harmonic measure.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 287-300. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174174/